# SDR KBMA117627

- Difficulty date: June 10, 2002
- Submitted: July 1, 2002
- Operation: Air carrier
- Aircraft: N313LV
- Make and model: Snias AS350B2
- Aircraft serial: 3296
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Bushing
- Part number: 350A33200406
- Part serial: MA0620
- Condition: Worn
- Location: T/R Spider
- Part time: 1,174 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPLIT BUSHING WORN ON TAIL ROTOR SPIDER.  REPLACED WITH SERVICEABLE SPIDER ASSEMBLY.
